# SDR ASAA2021042134631

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,034 hours, 14,308 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40CK5L
- Condition: Faulted
- Location: Hf Comms
- Part time: 29,158 hours, 8,347 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRBORNE. NEITHER HF1 OR HF2 WILL TRANSMIT. (FOR ABOUT 10 MINUTES HF1 WAS BARELY AUDIBLE-BUT CAME BACK) BOTH CAPT, F/O SIDE. HANDMIKES DO NOT TRANSMIT EITHER ON HF 1 OR 2. HF1 SAT XFER-BOTH IN HF. GROUNDED - YES. DIVERSION TIME 63 MINUTES - INITIAL TESTING, #2 HF OPS OK ON GROUND. #1 HF INOP. CYCLED POWER TO #1 HF, OPS RESTORED. PRECAUTIONARY REPLACED, #1 HF R/T REF B737-800 AMM 23-11-21/400-801. BOTH HF'S CHK OK REF AMM 23-11-00-730-801.
